Browsed by
Author: adv-math

Tibebu Worku Hunde, Mengistu Goa Sangago and Habtu Zegeye, Approximation of a Common Fixed Point of a Family of $G$-Nonexpansive Mappings in Banach Spaces with a Graph, Volume 2017, Number 6, Pages 137-152, 2017

Tibebu Worku Hunde, Mengistu Goa Sangago and Habtu Zegeye, Approximation of a Common Fixed Point of a Family of $G$-Nonexpansive Mappings in Banach Spaces with a Graph, Volume 2017, Number 6, Pages 137-152, 2017

Abstract: In this paper, we introduce an explicit iterative scheme for approximating common fixed points for a finite family of $G$-nonexpansive mappings in a uniformly convex Banach space with a directed graph. Our results extend and improve the results of [Tripak, O.: Common fixed points of...

Read More Read More

M.A. Barakat, M.A. Ahmed and A.M. Zidan, Weak Quasi-Partial Metric Spaces and Fixed Point Results, Volume 2017, Number 6, Pages 123-136, 2017

M.A. Barakat, M.A. Ahmed and A.M. Zidan, Weak Quasi-Partial Metric Spaces and Fixed Point Results, Volume 2017, Number 6, Pages 123-136, 2017

Abstract: In the present paper, we introduce a new generalized type of quasi-partial metric spaces so-called weak quasi-partial metric spaces. This concept is a generalization and unification of weak partial metric spaces and quasi-partial metric spaces. Also, some fixed point theorems in these spaces are given....

Read More Read More

Ioannis K. Argyros and Santhosh George, Ball Convergence of the Laguerre-Like Method for Multiple Zeros, Volume 2017, Number 6, Pages 114-122, 2017

Ioannis K. Argyros and Santhosh George, Ball Convergence of the Laguerre-Like Method for Multiple Zeros, Volume 2017, Number 6, Pages 114-122, 2017

Abstract: The aim of this paper is to present a ball convergence of the Laguerre- like method for zeros of multiplicity under weak convergence conditions. Key words: Laguerre-like method, multiple zeros, ball convergence.   DOWNLOAD PDF          DOWNLOAD XML   How to cite this...

Read More Read More

Waggas Galib Atshan and Ihsan Ali Abbas, Some Properties of Differential Sandwich Results of $p$-valent Functions Defined by Liu-Srivastava Operator, Volume 2017, Number 6, Pages 101-113, 2017

Waggas Galib Atshan and Ihsan Ali Abbas, Some Properties of Differential Sandwich Results of $p$-valent Functions Defined by Liu-Srivastava Operator, Volume 2017, Number 6, Pages 101-113, 2017

Abstract: In this paper, we obtain some results of differential subordination and superordination for p-valent function in the open unit disk involving operator. Also we derive some sandwich theorems. Key words: Subordination, Superordination, Multivalent function, Hardamard product, Generalized hypergeometric function, Ruscheweyh derivative.   DOWNLOAD PDF     ...

Read More Read More

D.Stephen Dinagar and U.Hari Narayanan, A Study on Rank of Hexagonal Fuzzy Number Matrices, Volume 2017, Number 6, Pages 82-100, 2017

D.Stephen Dinagar and U.Hari Narayanan, A Study on Rank of Hexagonal Fuzzy Number Matrices, Volume 2017, Number 6, Pages 82-100, 2017

Abstract: A hexagonal fuzzy matrix has various type of ranks that is, row rank, column rank, fuzzy rank and fuzzy full rank. In this article, some methods are described to find these types of ranks for Hexagonal fuzzy matrices (HFMs) and investigated the relationship between them...

Read More Read More

A. M. Abd El-Latif and Rodyna A. Hosny, Supra Open Soft Sets and Associated Soft Separation Axioms, Volume 2017, Number 6, Pages 68-81, 2017

A. M. Abd El-Latif and Rodyna A. Hosny, Supra Open Soft Sets and Associated Soft Separation Axioms, Volume 2017, Number 6, Pages 68-81, 2017

Abstract: In this paper, we introduce and investigate some weak soft separation axioms by using the notion of supra open soft sets, which is a generalization of the soft (resp. semi soft, pre soft, $\alpha$-soft and $\beta$-soft separation axioms. We study the relationships between these new...

Read More Read More

Mandeep Kumari and Renu Chugh, Dynamics of Superior Anti-fractals in a New Orbit, Volume 2017, Number 6, Pages 60-67, 2017

Mandeep Kumari and Renu Chugh, Dynamics of Superior Anti-fractals in a New Orbit, Volume 2017, Number 6, Pages 60-67, 2017

Abstract: Anti-fractals have interesting features in the complex graphics of dynamical system. The aim of this paper is to visualize Superior tricorns and multicorns using a new iteration introduced by M. Abbas et al.[8] and study the pattern among the anti-fractals in the complex dynamics of...

Read More Read More

Bazuaye Frank E and Ajibola S. O, A Two-Step Seventh-Order Extended Exponential General Linear Methods for Solving IVPs in ODEs, Volume 2017, Number 6, Pages 51-59, 2017

Bazuaye Frank E and Ajibola S. O, A Two-Step Seventh-Order Extended Exponential General Linear Methods for Solving IVPs in ODEs, Volume 2017, Number 6, Pages 51-59, 2017

Abstract: In this paper, a class of extended exponential general linear methods of second stage seventh order is developed. The resulting integrator is based on the variation of constant formula for initial value problems (IVPs) in Ordinary differential equations (ODEs). Stability analysis indicate that the scheme...

Read More Read More

M.Raafat and A.M.Abd El-Latif, On Multi Weak Structures, Volume 2017, Number 6, Pages 42-50, 2017

M.Raafat and A.M.Abd El-Latif, On Multi Weak Structures, Volume 2017, Number 6, Pages 42-50, 2017

Abstract: In this paper, the concept of multi weak structures is introduced and its several results are presented in details. It is worth mentioning that multi weak structures are a generalization of weak structures and multi topological spaces. Moreover, we give the deviations between the previous...

Read More Read More

Ziad Rached, An Exact Method for a Class of Third Order Nonlinear Differential Equations, Volume 2017, Number 6, Pages 36-41, 2017

Ziad Rached, An Exact Method for a Class of Third Order Nonlinear Differential Equations, Volume 2017, Number 6, Pages 36-41, 2017

Abstract: In this work, an existing method for solving certain classes of nonlinear second order ordinary differential equations is extended to nonlinear third order ordinary differential equations. The method simply expresses the solution of the nonlinear differential equation in terms of solutions of an equivalent...

Read More Read More

Edikan E. Akpanibah and Bright O. Osu, Portfolio Strategy for an Investor with Stochastic Premium Under Exponential Utility via Legendre Transform and Dual Theory, Volume 2017, Number 6, Pages 27-35, 2017

Edikan E. Akpanibah and Bright O. Osu, Portfolio Strategy for an Investor with Stochastic Premium Under Exponential Utility via Legendre Transform and Dual Theory, Volume 2017, Number 6, Pages 27-35, 2017

Abstract: We investigate the optimal investment strategies of an insurance company. We assume that the rates at which premiums are paid to insurance companies are stochastic, the total claims are modeled by a compound Poisson process, we assume that surplus of the insurance company is invested...

Read More Read More

David Delali Zigli, William Obeng-Denteh and Isaac Owusu-Mensah, On the Candid Appraisal of the Proof of $ \prod_{1}(S,x_{o}) $ as a Fundamental Group with respect to "$ \circ $", Volume 2017, Number 6, Pages 20-26, 2017

David Delali Zigli, William Obeng-Denteh and Isaac Owusu-Mensah, On the Candid Appraisal of the Proof of $ \prod_{1}(S,x_{o}) $ as a Fundamental Group with respect to "$ \circ $", Volume 2017, Number 6, Pages 20-26, 2017

Abstract: It is known that a homeomorphism between two topological spaces preserves all the topological properties such as connectedness and compactness. To a map of spaces we can associate a homomorphism of groups such that compositions of maps yield compositions of homomorphisms of groups. Then any...

Read More Read More

Bochar Laarabi and Bouchaib Radi, A Two-Phase Heuristic Method for Solving Team Orienteering Problem, Volume 2017, Number 6, Pages 10-19, 2017

Bochar Laarabi and Bouchaib Radi, A Two-Phase Heuristic Method for Solving Team Orienteering Problem, Volume 2017, Number 6, Pages 10-19, 2017

Abstract: The Team Orienteering Problem $(TOP)$ is an catchy variant of the Vehicle Routing Problem $(VRP)$. The aim at maximizing the total amount of profit collected by a fleet of vehicles while not exceeding a predefined travel cost limit on each vehicle. In this paper,we propose...

Read More Read More

Surendra Kumar Tiwari and Kaushik Das, Cone Metric Spaces and Fixed Point Theorems for Generalized T-Reich Contraction with c-Distance, Volume 2017, Number 6, Pages 1-9, 2017

Surendra Kumar Tiwari and Kaushik Das, Cone Metric Spaces and Fixed Point Theorems for Generalized T-Reich Contraction with c-Distance, Volume 2017, Number 6, Pages 1-9, 2017

Abstract: A new concept of the c-distance in cone metric spaces has been introduced by Cho et al. [8] in 2011. Recently, Fadail et al. [24] in 2017 introduced the $T$-Reich contraction under the concept of $c$-distance in cone metric spaces and proved uniqueness fixed point...

Read More Read More

Tesfalem Hadush Meche and Habtu Zegeye, Approximation of Common Solutions of Fixed Point Problem for Hemicontractive-type Mapping, Split Equilibrium and Variational Inequality Problems, Volume 2017, Number 5, Pages 70-89, 2017.

Tesfalem Hadush Meche and Habtu Zegeye, Approximation of Common Solutions of Fixed Point Problem for Hemicontractive-type Mapping, Split Equilibrium and Variational Inequality Problems, Volume 2017, Number 5, Pages 70-89, 2017.

Abstract: In this paper, we introduce and study an iterative approximation method for finding a common element of the set of fixed points of multi valued hemicontractive-type mapping,  the set of solutions of split equilibrium problem and the set of solutions of variational inequality problem for...

Read More Read More

V. Chinnadurai and S. Kadalarasi, Characterizations of Near-Rings by (α, β)-Fuzzy Ideals, Volume 2017, Number 5, Pages 55-69, 2017.

V. Chinnadurai and S. Kadalarasi, Characterizations of Near-Rings by (α, β)-Fuzzy Ideals, Volume 2017, Number 5, Pages 55-69, 2017.

Abstract: Aim of this paper is to investigate the characterizations of the concept of $(\alpha,\beta)$-fuzzy ideals of left near-rings, where $\alpha,\beta$ are any two of $\{\in,q,\in\vee q,\in\wedge q\}$ with $\alpha\neq \in\wedge q$ by using belongs to relation $(\in)$ and quasi-coincidence with relation $(q)$ between fuzzy...

Read More Read More

Bazuaye F.E and Osisiogu A.U, A New Approach to Constructing Extended Exponential General Linear Methods for Initial Value Problems in Ordinary Differential Equations, Volume 2017, Number 5, Pages 44-54, 2017

Bazuaye F.E and Osisiogu A.U, A New Approach to Constructing Extended Exponential General Linear Methods for Initial Value Problems in Ordinary Differential Equations, Volume 2017, Number 5, Pages 44-54, 2017

Abstract: This paper focuses on a new extension approach for the construction of Exponential General Linear Methods. These methods are related to Butcher, Calvo and Palencia and Osisiogu and Bazuaye Methods, but, in contrast to the later, we make use of higher terms of the exponential and related...

Read More Read More

S. R. Barbhuiya, $(∈, ∈ ∨q)$-Interval-Valued Fuzzy Prime Ideals of BCK -Algebras, Volume 2017, Number 5, Pages 31-43, 2017.

S. R. Barbhuiya, $(∈, ∈ ∨q)$-Interval-Valued Fuzzy Prime Ideals of BCK -Algebras, Volume 2017, Number 5, Pages 31-43, 2017.

Abstract: The notion of $(\in,\in \vee q)$-interval-valued fuzzy prime ideals in commutative BCK-algebras is introduced. Some characterization theorems in $(\in,\in \vee q)$-interval-valued fuzzy prime ideals in commutative BCK-algebras are derived. Also we study relation between $(\in,\in \vee q)$-interval-valued fuzzy prime ideal and $(\in \vee q)$-interval-valued fuzzy level prime ideals....

Read More Read More

A. G. Shannon and Kenny Pruitt, Functional Difference Equations, Volume 2017, Number 5, Pages 22-30, 2017.

A. G. Shannon and Kenny Pruitt, Functional Difference Equations, Volume 2017, Number 5, Pages 22-30, 2017.

Abstract: The purpose of this paper is to generalize some results of Horadam and to extend some identities due to Carlitz in the context of functional difference equations. It includes an operator which yields a type of Appell-set criterion. Generalizations of Simson’s identity occur as by-products and these...

Read More Read More

G.Thangaraj and S.Muruganantham, On Fuzzy Perfectly Disconnected Spaces, Volume 2017, Number 5, Pages 12-21, 2017

G.Thangaraj and S.Muruganantham, On Fuzzy Perfectly Disconnected Spaces, Volume 2017, Number 5, Pages 12-21, 2017

Abstract: In this paper, the concept of fuzzy perfectly disconnected space is introduced and several characterizations of fuzzy perfectly disconnected spaces, are established. Keywords: Fuzzy nowhere dense set, fuzzy regular open set, fuzzy -open set, fuzzy -open set, fuzzy pre-open set, fuzzy extremally disconnected space, fuzzy hyper-connected space,...

Read More Read More